Top answers from doctors based on your search:
will prednisone increase a females sex drive
A 35-year-old female asked:
53 years experience Holistic Medicine
Listen to your body: If Prednisone corrected a deficiency you had that lowered libido, then the correction restored the libido. It is not a direct effect of prednisone.
A 27-year-old male asked:
55 years experience Rheumatology
Depends on why on th: It could be your underlying medical condition but these meds can interfere with sleep, cause fatigue and could lead to your low libido
A 23-year-old member asked:
45 years experience Clinical Psychology
Complex question!: This is a complex issue and needs to be addressed first by an md. If medical problems are ruled out, then other issues can be addressed in therapy, wh ... Read More
A 19-year-old female asked:
66 years experience Obstetrics and Gynecology
Go back on bcp: some bcps have more androgenic effect than others.
this may help with sex drive.
ask your doc to help select one for you and restart the pill.
A 49-year-old female asked:
20 years experience Obstetrics and Gynecology
Diet: I dont think there is a particular diet. All i can tell you is that healthy food, meaning fresh , organic fruits, vegetables, meats along with an exer ... Read More
A 42-year-old female asked:
13 years experience Clinical Psychology
Care for yourself: Take care of yourself physically and mentally. Exercise, eat well, love yourself and how you look. Make sure that you are having sex with someone who ... Read More
A 25-year-old female asked:
A Verified Doctor answered
Not a pill: I certainly suggest a GYN exam and a check of your female and thyroid hormone levels. Self esteem, stress, tension, anxiety and depression can be caus ... Read More
A 23-year-old female asked:
50 years experience Anesthesiology
Check your hormones: Decreased sex drive in a young lady could be from low hormone levels, Testosterone & Estradiol. Need to check your blood for the following tests. ... Read More
A 39-year-old member asked:
22 years experience Urology
A 39-year-old female asked:
13 years experience Psychiatry
Depends: You should see your physician to see what may be causing decreased sex drive. Some birth control can do it, thyroid problems, depression, stress, anxi ... Read More
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month